Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ofman, Yu P

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:216
Abstract pages:3285
Full texts:1508

http://www.mathnet.ru/eng/person39549
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/510896

Publications in Math-Net.Ru
1968
1. Yu. P. Ofman, “On a Parallel Machine”, Probl. Peredachi Inf., 4:3 (1968),  58–61  mathnet; Problems Inform. Transmission, 4:3 (1968), 46–48
1966
2. Yu. P. Ofman, “Simulation of a Self-Reproducing System on a Universal Automaton”, Probl. Peredachi Inf., 2:1 (1966),  68–73  mathnet; Problems Inform. Transmission, 2:1 (1966), 53–56
1965
3. Yu. P. Ofman, “A universal automaton”, Tr. Mosk. Mat. Obs., 14 (1965),  186–199  mathnet  mathscinet  zmath
1963
4. Yu. Ofman, “On the approximate realization of continuous functions on automata”, Dokl. Akad. Nauk SSSR, 152:4 (1963),  823–826  mathnet  mathscinet
1962
5. A. Karatsuba, Yu. Ofman, “Multiplication of many-digital numbers by automatic computers”, Dokl. Akad. Nauk SSSR, 145:2 (1962),  293–294  mathnet
6. Yu. Ofman, “On the algorithmic complexity of discrete functions”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  48–51  mathnet  mathscinet  zmath
1961
7. Yu. P. Ofman, “On the best approximation of functions of two variables by functions of the form $\varphi(x)+\psi(y)$”, Izv. Akad. Nauk SSSR Ser. Mat., 25:2 (1961),  239–252  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021